MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +10 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +10 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-336
Medical Device Problem Codes Material Erosion (1214); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an accolade tmzf required a revision surgery due to a damaged trunnion.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Additional Manufacturer Narrative
An event regarding disassociation involving a metal head was reported.The event was confirmed.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photograph shows a recently explanted stem and head.From the photographs provided there is evidence of wear of the trunnion of the stem which would be consistent with taper lock failure.There are markings, distally on the stem, most likely from the explanation process.-clinician review: a review of the provided medical records by a clinical consultant stated the following comment: the x-ray image shows a dissociation of a femoral head from the femoral stem.The trunnion is deformed with significant material loss of the superior aspect.Dissociation of a femoral head from a femoral stem with trunnion deformation is confirmed.-product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported device was not returned however photographs were provided for review.The photograph shows a recently explanted stem and head.From the photographs provided there is evidence of wear of the trunnion of the stem which would be consistent with taper lock failure.There are markings, distally on the stem, most likely from the explanation process.A review of the provided medical records by a clinical consultant stated the following comment: the x-ray image shows a dissociation of a femoral head from the femoral stem.The trunnion is deformed with significant material loss of the superior aspect.Dissociation of a femoral head from a femoral stem with trunnion deformation is confirmed.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
V40 COCR LFIT HEAD 36MM +10 OFFSET
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22858563
Report Number0002249697-2025-00899
Device Sequence Number15756200
Product Code JDI
UDI-Device Identifier07613327032321
UDI-Public07613327032321
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number6260-9-336
Device Lot NumberMLM5WH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown